# SDR DL72L000869

- Difficulty date: May 1, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 73,683 hours, 49,690 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 40174
- Part serial: 9739
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C AIR TURNBACK WITH PR.  NR 6 KRUEGER FLAP FAILED TO RETRACT AFTER DEPARTURE.  OPERATED FLAPS SEVERAL TIMES, FOUND NR 6 KRUEGER AND ALL FLAPS OPERATE NORMAL.  FOUND L/E FLAP INTRANSIT AMBER LIGHT ON FWD PNL AND ON S/O''S PNL ILLUM.  REPLACED THE NR 6 KRUEGER FLAP POS SWITCH.  OPERATED FLAPS, OPS NORMAL.  ALL INDICATIONS NORMAL.
